# SDR BJNA03028

- Difficulty date: February 11, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT, LEVEL 2 CORROSION WAS DISCOVERED ON THE SCALLOPS AND WELLS OF A PASSENGER CABIN SEAT TRACK LOCATED AT BS 344-360 LEFT INBOARD SIDE.  REMOVED THE CORRODED SECTION OF SEAT TRACK AND REPLACED WITH A NEW SECTION MADE OUT OF BOEING EXTRUSION P/N BAC1520-792.  WORK DONE IAW BOEING 737 SRM 53-10-5 FIGURE 2.  (M)
